MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
A customer observed a discordant, falsely-elevated atellica im enahnced estradiol (ee2) result for one patient.Repeat testing produced a lower result which was accepted as correct.There are no reports that treatment was altered or prescribed, or of adverse health consequences due to the discordant, falsely-elevated atellica im enhanced estradiol (ee2) result.
 
Additional Manufacturer Narrative
A customer from outside the united sates reported observation of an elevated, discordant atellica im enhanced estradiol (ee2) result.During routine system operation, out-of-range quality control (qc) results were seen.Consequently, patient samples which had been tested since the last successful qc were re-tested.The patient in question had produced an initial result of 34.8 pg/ml.When this sample was re-tested, a result of 19.0 pg/ml was produced.The initial, elevated result was not reported to the physician.The lower (repeat) result was considered correct.There was no impact to the patient.Siemens is investigating.The product instructions for use states the following, under "interpretation of results": "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.".
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics filed mdr 1219913-2021-00510 on 2021-12-17.Additional information, 2021-12-30: siemens has concluded the investigation.A customer from outside the united sates reported observation of a single elevated, discordant atellica im im enhanced estradiol (ee2) result.The customer's calibrations for this atellica im ee2 reagent lot (2021-08-27, 2021-09-17) were both valid.The customer continues to run this reagent lot on multiple instrument systems without further concern.As this event was isolated to a single pack from this reagent lot, siemens is unable to rule out shipping or reagent handling as a potential cause.A product performance issue has not been identified; atellica im ee2 lot 077 is working as intended.The customer is operational, and no additional action is required.Note: in section h6, the investigation findings and investigation conclusion codes have been updated based on the investigation results.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
east walpole MA 02032
Manufacturer Contact
barry
333 coney street
east walpole, MA 02032
5082985306
MDR Report Key13026288
Report Number1219913-2021-00510
Device Sequence Number19286693
Product Code CHP
UDI-Device Identifier00630414598864
UDI-Public00630414598864
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2022
Device Model NumberN/A
Device Catalogue Number10995562
Device Lot Number077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown